MAUDE Adverse Event Report: DENTSPLY Implants (a Division of DENTSPLY IH AB) PrimeTaper EV Ø5.4 x 11mm OS; Implant, Endosseous, Root-Form

DENTSPLY Implants (a Division of DENTSPLY IH AB) PrimeTaper EV Ø5.4 x 11mm OS; Implant, Endosseous, Root-Form
Catalog Number 68011113
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction

Brand Name
PrimeTaper EV Ø5.4 x 11mm OS
Common Device Name
Implant, Endosseous, Root-Form
Manufacturer (Section D)
DENTSPLY Implants (a Division of DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW  S-431 21
Manufacturer (Section G)
DENTSPLY Implants (a Division of DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW   S-431 21
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50273659
Report Number9612468-2026-04153
Device Sequence Number10255916
Product Code DZE
UDI-Device Identifier07392532276866
UDI-Public07392532276866
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number68011113
Device Lot Number543423
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown